# SDR MZZA97252

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hilock
- Part number: HL2218
- Condition: Fuel Leak
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

KUL - DURING B-CHECK FOUND FUEL LEAKAGE FROM TOP OF RIGHT HAND PRIMARY EXCHANGER AFT SIDE.  LEAK TRACED TO PREVIOUS REPAIR OF LOWER STIFFENER, AFT OF REAR BAFFLE, CONSISTING OF 15 HILOCKS.  14 HILOCKS REMOVED, 14 REINSTALLED IAW SRM 51-30-2.  ONE HILOCK OVERSIZED AND COLD WORKED IAW SRM 51-30-10 AND INSTALLED IAW SRM 51-30-2.  AREA SEALED IAW MM 28-11-0.  LEAK CHECK CARRIED OUT, NO LEAKS NOTED.  (X)
